I have had RA for 10 years and had a variety of different medications some tolerated well and others not. I had a year on Enbrel which was excellent and the best thing for my RA in years!! BUT have developed discoid lupus and what they call 'drug induce lupus' symptons possibly caused by the anti TNF (Enbrel) injections. Has anyone had this, dealt with it or got any more info. As i am in the UK it seems we are behind with our longterm use results and this is quite unusual so my Rheumatologist a little unsure what to deo or if i should try another kind of biological drug.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...